Customers from the US & UK October 1st, 2019

01.10.2019

Customers from #uk & #us

A day trip by Minivan Toyota Hiace 2019 in #osaka & #kyoto

Pick-up & Drop-off at Silver Muse of the Silver Sea Cruiseline – Osaka Port Cruise Ship [DRAFT] ITINERARY

09:00~10:30 Pick up at Port of OSAKA & head to KYOTO

10:30~11:00 Visit Kinkakuji – the Golden Pavilion <30 Minutes>

11:00~11:30 Head to Higashiyama District

11:30~12:50 Visit Higashiyama District (Ninenzaka – 100 year old wooden Starbucks, Sannenzaka, Kiyomizudera) <80 Minutes>

12:50~13:30 Lunch <40 Minutes>

13:30~13:45 Head to Sanjusangendo

13:45~14:30 Visit Sanjusangendo <45 Minutes>

14:30~14:50 Head to Fushimi Inari

14:50~15:30 Visit Fushimi Inari <40 Minutes>

15:30~17:00 Head back and arrive at Port of OSAKA or preferred location in OSAKA

PS. Arashiyama is added as requested by our customers šŸ˜ƒšŸ™ Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line: +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: